# SDR GUUA95652041810A

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,142 hours, 33,151 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 12951407627
- Condition: Broken
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED CABIN DOOR HANDLE BROKEN. REPLACED CABIN DOOR HANDLE OPS CHECK GOOD.
